Robust nonparametric tests for the two-sample location problem
No abstract is available for this item.
Volume (Year): 20 (2011)
Issue (Month): 4 (November)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: http://www.sis-statistica.it/
|Order Information:||Web: http://www.springer.com/statistics/journal/10260/PS2|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Uttam Bandyopadhyay & Dhiman Dutta, 2010. "Adaptive nonparametric tests for the two-sample scale problem under symmetry," Statistical Methods & Applications, Springer;Società Italiana di Statistica, vol. 19(2), pages 153-170, June.
- James Reed & David Stark, 2004. "Robust Two-Sample Statistics for Testing Equality of Means: A Simulation Study," Journal of Applied Statistics, Taylor & Francis Journals, vol. 31(7), pages 831-854.
- Sunil Mathur, 2009. "A new nonparametric bivariate test for two sample location problem," Statistical Methods & Applications, Springer;Società Italiana di Statistica, vol. 18(3), pages 375-388, August.
- Stephan Morgenthaler, 2007. "A survey of robust statistics," Statistical Methods & Applications, Springer;Società Italiana di Statistica, vol. 15(3), pages 271-293, February.
When requesting a correction, please mention this item's handle: RePEc:spr:stmapp:v:20:y:2011:i:4:p:409-422. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.